# SDR C2XA97CL089

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 1293840091
- Condition: Faulty
- Location: Empennage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3107 - CREW REPORTED THAT THE TAIL DE-ICE LIGHT WOULD NOT EXTINGUISH IN FLIGHT.  AIRCRAFT RETURNED TO FIELD. MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE TAIL DE-ICE PRESSURE SWITCH IAW B1900 MM 30-10-00.  OPERATIONAL CHECK WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
